Search Results

There are 8429 results for: content related to: Functional random effect time-varying coefficient model for longitudinal data

  1. Incremental testing of finite state machines

    Software Testing, Verification and Reliability

    Volume 23, Issue 8, December 2013, Pages: 585–612, Lehilton Lelis Chaves Pedrosa and Arnaldo Vieira Moura

    Version of Record online : 10 APR 2012, DOI: 10.1002/stvr.1474

  2. Multilevel sparse functional principal component analysis

    Stat

    Volume 3, Issue 1, 2014, Pages: 126–143, Chongzhi Di, Ciprian M. Crainiceanu and Wolfgang S. Jank

    Version of Record online : 24 APR 2014, DOI: 10.1002/sta4.50

  3. Adaptation in some linear inverse problems

    Stat

    Volume 3, Issue 1, 2014, Pages: 187–199, Iain M. Johnstone and Debashis Paul

    Version of Record online : 17 JUN 2014, DOI: 10.1002/sta4.54

  4. Test generation from recursive tile systems

    Software Testing, Verification and Reliability

    Volume 24, Issue 7, November 2014, Pages: 532–557, Sébastien Chédor, Thierry Jéron and Christophe Morvan

    Version of Record online : 2 APR 2014, DOI: 10.1002/stvr.1525

  5. Sound and mechanised compositional verification of input-output conformance

    Software Testing, Verification and Reliability

    Volume 24, Issue 4, June 2014, Pages: 289–319, Augusto Sampaio, Sidney Nogueira, Alexandre Mota and Yoshinao Isobe

    Version of Record online : 14 MAY 2013, DOI: 10.1002/stvr.1498

  6. Extending model checkers for hybrid system verification: the case study of SPIN

    Software Testing, Verification and Reliability

    Volume 24, Issue 6, September 2014, Pages: 438–471, María-del-Mar Gallardo and Laura Panizo

    Version of Record online : 26 JUL 2013, DOI: 10.1002/stvr.1505

  7. Formal passive testing of timed systems: theory and tools

    Software Testing, Verification and Reliability

    Volume 22, Issue 6, September 2012, Pages: 365–405, César Andrés, Mercedes G. Merayo and Manuel Núñez

    Version of Record online : 15 FEB 2012, DOI: 10.1002/stvr.1464

  8. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  9. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  10. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  11. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  12. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  13. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  14. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  15. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  16. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  17. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  18. Spline approximations to conditional Archimedean copula

    Stat

    Volume 3, Issue 1, 2014, Pages: 200–217, Philippe Lambert

    Version of Record online : 18 JUN 2014, DOI: 10.1002/sta4.55

  19. Right and left kurtosis measures: large sample estimation and an application to financial returns

    Stat

    Volume 3, Issue 1, 2014, Pages: 95–108, Anna Maria Fiori and Davide Beltrami

    Version of Record online : 2 APR 2014, DOI: 10.1002/sta4.48

  20. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785